RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Computer Research and Modeling:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Computer Research and Modeling, 2009, Volume 1, Issue 4, Pages 415–422 (Mi crm657)  

ANALYSIS AND MODELING OF COMPLEX LIVING SYSTEMS

Mathematical model of tumor growth with migration and proliferation dichotomy

A. V. Kolobova, A. A. Anashkinab, V. V. Gubernova, A. A. Polezhaeva

a Lebedev Physical Institute, Leninskiy av. 53, Moscow, GSP-1, 19991, Russia
b Engelhardt Institute of Molecular Biology RAS, Vavilov str. 32, Moscow 119991, Russia

Abstract: Mathematical model of infiltrative tumour growth taking into account transitions between two possible states of malignant cell is investigated. These transitions are considered to depend on oxygen level in a threshold manner: high oxygen concentration allows cell proliferation, while concentration below some critical value induces cell migration. Dependence of infiltrative tumour spreading rate on model parameters has been studied. It is demonstrated that if the level of tissue oxygenation is high, tumour spreading rate remains almost constant; otherwise the spreading rate decreases dramatically with oxygen depletion.

Keywords: tumor growth, proliferation and migration dichotomy.

DOI: https://doi.org/10.20537/2076-7633-2009-1-4-415-422

Full text: PDF file (249 kB)
Full text: http://crm.ics.org.ru/.../1602
References: PDF file   HTML file

Received: 16.04.2009

Citation: A. V. Kolobov, A. A. Anashkina, V. V. Gubernov, A. A. Polezhaev, “Mathematical model of tumor growth with migration and proliferation dichotomy”, Computer Research and Modeling, 1:4 (2009), 415–422

Citation in format AMSBIB
\Bibitem{KolAnaGub09}
\by A.~V.~Kolobov, A.~A.~Anashkina, V.~V.~Gubernov, A.~A.~Polezhaev
\paper Mathematical model of tumor growth with migration and proliferation dichotomy
\jour Computer Research and Modeling
\yr 2009
\vol 1
\issue 4
\pages 415--422
\mathnet{http://mi.mathnet.ru/crm657}
\crossref{https://doi.org/10.20537/2076-7633-2009-1-4-415-422}


Linking options:
  • http://mi.mathnet.ru/eng/crm657
  • http://mi.mathnet.ru/eng/crm/v1/i4/p415

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Computer Research and Modeling
    Number of views:
    This page:38
    Full text:20
    References:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020